MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LAMINECTOMY MERCY FT SMITH

MEDLINE INDUSTRIES, LP MEDLINE; LAMINECTOMY MERCY FT SMITH
Catalog Number DYNJ89525
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, there was a tear in the outer packaging when being unboxed and stored, which did not occur during use, on an unspecified date, and did not involve a patient, injury, or death.There was no follow-up care, medical and/or surgical intervention or treatment required.
 
Event or Problem Description
Hole in pouch.

Brand Name
MEDLINE
Common Device Name
LAMINECTOMY MERCY FT SMITH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24799800
Report Number1423395-2026-00073
Device Sequence Number9548708
Product Code LRO
UDI-Device Identifier10198459276675
UDI-Public10198459276675
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ89525
Device Lot Number25FBM027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown